EconPapers    
Economics at your fingertips  
 

On Fractional Order Hybrid Differential Equations

Mohamed A. E. Herzallah and Dumitru Baleanu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We develop the theory of fractional hybrid differential equations with linear and nonlinear perturbations involving the Caputo fractional derivative of order . Using some fixed point theorems we prove the existence of mild solutions for two types of hybrid equations. Examples are given to illustrate the obtained results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/389386.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/389386.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:389386

DOI: 10.1155/2014/389386

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:389386